# SDR CALA2025042904313

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 4,173 hours, 1,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A ADVISED BURNING SMEL L COMING FROM FRONT GALL EY AREA/DOOR L1 GENERAL VISUAL INSPECTION OF AVIONICS BAY WAS PERFORMED WITH NO FINDINGS AND NO ABNORMAL SMELLS AFTER A/C ARRIVED RAN BOTH PACKS FOR MORE THAN ONE HOUR, TURNED ON FWD GALLEY OVENS FOR THIRTY MINUTES PERFORMED GVI OF OVERHEAD AT DOOR 1L FOR EVIDENCE OF BURNING SMELL  REF AMM 05-51-56. NO OBVIOUS OR REGULARITY NOTED. INSPECTED FWD GALLEY 2 POWER PANEL FOR ANY IRREG. NOTICED 3 PHASE POWER CONNECTOR PLUG NUT DID NOT APPEAR FULLY SEATED TO WITNESS LINE ON CONNECTOR JACK.  DISASSEMBLED CONNECTOR D1218 REF WDM25-31-11-1 ON GALLEY G2 POWER PANEL. CONNECTOR SOCKETS AND PINS APPEAR OK. ASSEMBLED CONNECTOR BUT COULD NOT GET PLUG THREADED NUT TO TIGHTEN TO JACK WITNESS LINE. SEE PHOTOS. GALLEY 2 3 PHASE POWER CONNECTOR HAS NUMBER MS34561 24-10S ON BODY. PLACARD AT CONNECTOR LOCATION SHOWS D203J. DISASSEMBLED CONNECTOR AGAIN FOR PHOTOS OF PINS AND SOCKETS. ON ASSEMBLY CONNECTOR NUT STILL WILL NOT MEET UP WITH WITTNESS LINE. SEE PHOTOS. ACFT ENGINEERING SUGGESTS PANEL REPLACEMENT TO POSSIBLY SOLVE CONNECTOR ISSUE. PANEL NUMBER IS 16J2551-501 NIS AT ORD. G2 GALLEY CONTROL PANEL IS CORRECTLY INSTALLED. PANEL PART NUMBER AND HARNESS NUMBERS
